# SDR E07A201912020003

- Difficulty date: June 15, 2018
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N359AS
- Make and model: Emb EMB-505
- Aircraft serial: 50500354
- Aircraft time: 1,399 hours, 887 cycles
- Engine: Pwc PW535E
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 10964000105
- Part serial: TO493
- Condition: Cracked
- Location: Bleed Air
- Part time: 215 hours, 126 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RT PRECOOLER INLET DIVERTER WELDS,  FOUND DURING INSPECTION.  REPLACED WITH OVERHAULED UNIT.
